# SDR IPXA0660636

- Difficulty date: June 18, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Engine: Ge CF680
- System (JASC): 3600 · Pneumatic System
- Part: Pneumatic System
- Condition: Inoperative
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ETOP, APU PNEUMATIC INOP; REF 427849 AND WAN NR 1631215.     T/S IAW FIM 49-11-00 AND ECU TEST PASS IAW AMM 49-11-00-5, ITEM CLOSED. BOW COMPLETED.
